# SDR REXA2012051700746

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 19,078 hours, 16,358 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Flutter Damper
- Condition: Defective
- Location: Rt Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH AND LANDING ELEVATOR HAD SIGNIFICANT RESISTANCE FORWARD AND AFT.  PER FIM TROUBLESHOOTING RIGHT ELEVATOR O/B FLUTTER DAMPNER NOT TESTING.  REMOVED AND REPLACED RIGHT ELEVATOR O/B FLUTTER DAMPNER IAW AMM 27-34-05.  OPS CHECK GOOD.
